# SDR SWAA2014121535014

- Difficulty date: December 4, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 28,524 hours, 17,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CRACKED AT BS 727B, LBL 24.75 AT BOTH INBD FASTENER HOLES & THE AFT OTBD FASTENER HOLE.  REPAIRED SEAT TRACK IAW EA.
